# SDR ASAA2018021723580

- Difficulty date: February 17, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 17,128 hours, 5,650 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014765
- Condition: Malfunctioned
- Location: Lt Ram Air
- Part time: 17,138 hours, 5,653 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING,  RECEIVED A LEFT PACK LIGHT.  CABIN BECAME INCREASINGLY HOT. ACFT GROUNDED.  PERFORMED PZTC BITE IAW FIM 21-62, TASK 802,  NO FAULTS FOUND ON BOTH CONTROLLERS.  IAW TSR701458,  REMOVED AND REPLACED THE LT RAM AIR INLET DOOR ACTUATOR IAW AMM 21-51-21-401.  PINS AND CONNECTOR INSPECTION SATISFACTORY.  REMOVED AND REPLACED THE LT RAM AIR EXHAUST DOOR ACTUATOR IAW AMM 21-51-27-400-801.  ALL OPERATIONAL TESTS PASSED.  PERFORMED PZTC BITE TEST OF BOTH CONTROLLERS WITH NO FAULTS FOUND MULTIPLE TIMES IAW FIM 21-62, TASK 802.
